MathSciNet Relay Station
MathSciNet bibliographic data
MR1951441 11F70 (22E50)
Badulescu, Alexandru Ioan Correspondance de Jacquet-Langlands pour les corps locaux de caractéristique non nulle. (French) [Jacquet-Langlands correspondence for local fields of nonzero characteristic] Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 5, 695–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement